NONLINEAR-THEORY OF THE POWER DISSIPATION DUE TO THE MOTION OF HEAVY INTERSTITIALS IN OSCILLATING INHOMOGENEOUS FIELDS WITH STRONG STATIC BIAS


OGURTANI T., SEEGER A.

JOURNAL DE PHYSIQUE, vol.48, pp.167-172, 1987 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 48
  • Publication Date: 1987
  • Journal Name: JOURNAL DE PHYSIQUE
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED)
  • Page Numbers: pp.167-172
  • Middle East Technical University Affiliated: No